# SDR SWIA2024112100003

- Difficulty date: November 3, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N296SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000797
- Aircraft time: 13,706 hours, 9,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR PANEL SUPPORT ON RH INTERCOSTAL FR 90-91 HAS CORROSION.     (C-CHECK RO 11/20/2024)    REMOVED AND REPLACED RH INTERCOSTAL FR 90-91 FLOOR PANEL SUPPORT (P/N 170-60287-002 ANGLE SUPPORT RH) REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART, NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
